# SDR UALA2010032300961

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,775 hours, 4,153 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: B43540008
- Condition: Faulty
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI INBD SPOILERS SHOW DEPLOYED. WOULD NOT RETRACT.  NR 8 SPOILER IS UP WITH ALL OTHER SPOILERS DOWN. STAYS UP UNTIL HYD IS TURNED OFF, THEN IT COMES DOWN. ALL OTHER SPOILERS NORMAL. NO INDICATIONS IN COCKPIT. NEED TO REPLACE NR 8 SPOILER PCU IAW MM.  STARTED TO REMOVE NR 8 PCU. NEED TO COMPLETE REMOVAL AND INSTALLATION. REPLACED NR 8 SPOILER PCU.  NEED TO ACP SPOILER PCU ADJ AND SPOILER OP CK.  ACCOMPLISHED PCU ADJUSTMENT AND OPS CHECK.  ALL NORMAL.
